E-Prints Complutense

Lipschitz-type functions on metric spaces

Impacto

Descargas

Último año

Garrido, M. Isabel y Jaramillo Aguado, Jesús Ángel (2008) Lipschitz-type functions on metric spaces. Journal of Mathematical Analysis and Applications, 340 (1). pp. 282-290. ISSN 0022-247X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

155kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022247X0701044X


URLTipo de URL
http://www.sciencedirect.comEditorial


Resumen

In order to find metric spaces X for which the algebra Lip*(X) of bounded Lipschitz functions on X determines the Lipschitz structure of X, we introduce the class of small-determined spaces. We show that this class includes precompact and quasi-convex metric spaces. We obtain several metric characterizations of this property, as well as some other characterizations given in terms of the uniform approximation and the extension of uniformly continuous functions. In particular we show that X is small-determined if and only if every uniformly continuous real function on X can be uniformly approximated by Lipschitz functions.


Tipo de documento:Artículo
Palabras clave:Lipschitz functions; Banach–Stone theorem; Uniform approximation
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Ciencias > Matemáticas > Topología
Código ID:15504
Depositado:07 Jun 2012 08:38
Última Modificación:27 May 2016 14:14

Descargas en el último año

Sólo personal del repositorio: página de control del artículo